# SDR DALA2023082106790

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN FR53 AND FR54 BTW STR1L AND STR1R ON UPPER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 610895-14, VALIDATE ER/A 610895-14 MATCHES WITH PRI 610895-14. EXISTING ALTERATION INSTALLED PER 2330-01325-01C. INSTALLATION IS APPROVED BY STCS ST03143CH-D AND ST03236CH. STCS ARE APPROVED FOR DAMAGE TOLERANCE IN ACCORDANCE WITH FAR 25.47 AND 25.571. (2926374)
